International Journal of Pure and Applied Mathematical Sciences (IJPAMS)

 

 

Volume 14, Number 1  (2021)

 

 

Contents

 

Approximation of Zeros of Accretive Operators in a Compact Space
pp. 1-7
Yogesh Kumar Sahu, Ravi Prakash Dubey and Chitranjan Khadanga

Some Inequalities Concerning Polar Derivative of a Polynomial
pp. 9-19
Barchand Chanam, Khangembam Babina Devi and Kshetrimayum Krishnadas

A Note on Fixed Point Theorems in complete new b-Metric Spaces with continuous functional
pp. 21-27
D.P. Shukla and Vandana Verma

 

A Novel Approach to G-metric Spaces by Using Ternary Relations
pp. 29-38
Radha, Manoj Kumar and Balbir Singh

 

Some Fixed Point Results in Complete b-metric spaces
pp. 39-46
Vimlesh Kushwaha and D.P. Shukla

 

 

 


 

 

 
[UP]

 

 

 All rights are reserved with Research India Publications                             Home  Journals  Contact